# SDR 5APR20110904001

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N569AF
- Make and model: Pilats PC1245
- Aircraft serial: 569
- Aircraft time: 5,514 hours, 5,407 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,326 hours, 5,226 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 244759D
- Part serial: 53269926
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,398 hours, 1,603 cycles
- Component: Brake Assy, Bfgoodrich
- Component part number: 9595601512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT BRAKE ASSEMBLY WAS INSPECTED DURING A LINE CHECK AND FOUND TO HAVE A CRACKED ROTOR.             THE LT BRAKE ASSEMBLY WAS R & R USING A SERVICEABLE UNIT OF THE SAME PN-959.56.01.512 IAW AMM 12-A-32-40-03-00A-920B-A.
